# SDR CALA2024112101223

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737924ER
- Aircraft serial: 31651
- Aircraft time: 39,511 hours, 14,350 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR STRAP DRAGS AND PULLS BAR OUT OF BRACKET REMOVED AND REINSTALLED ESCAPE SLIDE PACK AND COVER AT L1 DOOR. REF AMM 25-66-01-400-803. VERIFIED INSTALL, TEST AND SECURETY IAW AMM 25-66-01-400-801
